Cookies?
Library Header Image
LSE Research Online LSE Library Services

Goodness of fit for lattice processes

Hidalgo, Javier (2009) Goodness of fit for lattice processes. Journal of Econometrics, 151 (2). pp. 113-128. ISSN 0304-4076

Full text not available from this repository.

Identification Number: 10.1016/j.jeconom.2009.03.003

Abstract

The paper discusses tests for the correct specification of a model when data is observed in a d-dimensional lattice, extending previous work when the data is collected in the real line. As it happens with the latter type of data, the asymptotic distributions of the tests are functionals of a Gaussian sheet process, say , ν[0,π]d. Since it is not easy to find a time transformation h(ν) such that becomes the standard Brownian sheet, a consequence is that the critical values are difficult, if at all possible, to obtain. So, to overcome the problem of its implementation, we propose employing a bootstrap approach, showing its validity in our context.

Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/03044...
Additional Information: © 2009 Elsevier
Subjects: Q Science > Q Science (General)
Sets: Departments > Economics
Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Date Deposited: 18 Apr 2011 10:49
Last Modified: 30 May 2014 13:40
URI: http://eprints.lse.ac.uk/id/eprint/35693

Actions (login required)

View Item View Item